# SDR SWAA2012051804122

- Difficulty date: May 15, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 62,871 hours, 53,140 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 1572
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLIGHT SPOILER ACTUATOR LEAKED.  REMOVED AND REPLACED ACTUATOR IAW AMM.
